# SDR MALA000780

- Difficulty date: December 18, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 452
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON SEAT TRACK LBL, STA 294 - 370.  REFER TO CELSIUS W/O 19161, TASK CARD 1539 AND SAAB STATEMENT 340 SDS000642.  MAINTENANCE REMOVED CORROSION FROM SEAT TRACK 18.3 LBL STA 370 - 294 AS MARKED, IAW SRM 51-10-30.  REMAINING MATERIAL IS OUT OF LIMITS REF SRM 51-10-10.  DAMAGE IS ACCEPTED AS IS REF. SAAB EO340SDS000642, COMPLIED WITH STEP 1.3 THRU 1.32 REF SAAB E0SDS000642, CLEANED, PRIMERED AND PAINTED CENTER FLANGES IAW SRM 51-20-43.
